# SDR AALA200802563

- Difficulty date: September 22, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SUBFLOOR CRACKED AT STATION 214.  CRACK LENGTH IS 1 INCH.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH AARD 53-20-00-16.
